# SDR UALA2009033100936

- Difficulty date: March 31, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 76,069 hours, 12,259 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 5A29011B
- Part serial: N6484
- Condition: Leaking
- Location: Evac Slide
- Component: Evac Slide
- Component part number: 101655305
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ASPIRATOR BARREL LEAKING.  CAUSE IS UNKNOWN.  REPLACED ASPIRATOR.
